# SDR 29GA2015011100002

- Difficulty date: January 10, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N303AG
- Make and model: Saab 340B
- Aircraft serial: 340B414
- Aircraft time: 33,774 hours, 37,041 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Gear Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR HANDLE UP THE INTRANSIT LIGHT REMAINS ILLUMINATED.
